# SDR UPS205106

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sw
- Condition: Out Of Position
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AFTER TAKEOFF, NOSE GEAR WOULD NOT RETRACT IN ACC WITH ADM PROCEDURES.  THE GEAR WAS CYCLED AND IT STILL WOULD NOT RETRACT, BTB ACCOMPLISHED.  RESEATED UPLOCK CHECK SWITCH ON CANNON PLUG PIN.
